# SDR AALA202210126700

- Difficulty date: October 6, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO FLOOR PANEL LATERAL SUPPORT STRAP LOCATED AT STA 772 LEFT BUTT LINE 14 TO RIGHT BUTT LINE 14 CORRODED. REMOVED AND REPLACED FLOOR PANEL SUPPORT PER SRM 51-40-02-0G.
